Alert archive / New Jersey / River Flood Warnings in 2009

River Flood Warning 42, NWS Philadelphia/Mount Holly

December 27, 2009Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this river flood warning at Dec 27, 2009, 9:28 AM EST for Morris County, New Jersey. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2009, 9:28 AM EST (14:28 UTC)
Expired
Dec 27, 2009, 8:25 PM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 271428
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
928 AM EST SUN DEC 27 2009

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY... 

  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-272028-
/O.NEW.KPHI.FL.W.0042.091227T1428Z-091228T0300Z/
/BNTN4.1.ER.091227T1400Z.091227T1700Z.091227T2100Z.NO/
928 AM EST SUN DEC 27 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.1 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS AFTERNOON.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.02  SUN 9 AM     5.1  SUN 12 PM

&&
2 follow-up statements
000 
WGUS81 KPHI 271852
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
152 PM EST SUN DEC 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
 
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY 
  ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-280202-
/O.EXT.KPHI.FL.W.0042.000000T0000Z-091228T0202Z/
/BNTN4.1.ER.091227T1400Z.091227T1800Z.091227T2002Z.NO/
152 PM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 5.1 FEET AND CRESTING.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  LATE THIS AFTERNOON.

$$

NJC027-280452-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-091229T0600Z/
/BONN4.1.ER.091227T1256Z.091228T0000Z.091229T0000Z.NO/
152 PM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 PM SUNDAY THE STAGE WAS 5.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.13  SUN 145 PM   CRESTING 
  BOONTON BELOW T  5.0    5.84  SUN 1 PM     6.0  SUN 7 PM

&&
000 
WGUS81 KPHI 280125
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
825 PM EST SUN DEC 27 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
JERSEY...
 
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
  ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK. NEVER DRIVE AROUND BARRICADES.

&&

NJC027-280155-
/O.CAN.KPHI.FL.W.0042.000000T0000Z-091228T0202Z/
/BNTN4.1.ER.091227T1400Z.091227T1800Z.091227T2336Z.NO/
825 PM EST SUN DEC 27 2009

* AT  7:15 PM SUNDAY THE STAGE WAS JUST BELOW 5.0 FEET AND FALLING. 
* NO ADDITIONAL FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.0 FEET. 

$$

NJC027-281125-
/O.CON.KPHI.FL.W.0041.000000T0000Z-091229T0600Z/
/BONN4.1.ER.091227T1256Z.091227T2331Z.091229T0000Z.NO/
825 PM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 6.1 FEET AND STEADY 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    4.99  SUN 7 PM     CRESTED AT 5.13 FEET AT 1 PM SUNDAY 
  BOONTON BELOW T  5.0    6.11  SUN 8 PM     CRESTED AT 6.12 FEET AT 615 PM SUNDAY 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 27, 4:30 AM EST, 4 hours 58 minutes earlier.

Area forecast discussion, Dec 27, 4:30 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EST SUN DEC 27 2009

.SYNOPSIS...
LOW PRESSURE, LOCATED OVER OUR REGION EARLY THIS MORNING, WILL
CONTINUE TO LIFT TO THE NORTHEAST AND OVER NEW ENGLAND TODAY.
MEANWHILE, HIGH PRESSURE WILL NOSE UP INTO OUR REGION FROM THE
SOUTH. A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE
TONIGHT, WITH ANOTHER COLD FRONT FROM THE NORTHWEST EXPECTED ON
MONDAY NIGHT. HIGH PRESSURE FROM THE WEST WILL LIKELY INFLUENCE
OUR REGION FROM TUESDAY INTO THURSDAY. ANOTHER COASTAL STORM IS
POSSIBLE TO START THE NEW YEAR.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 4:00 AM, LOW PRESSURE WAS LOCATED NEAR NEW YORK CITY. THE BACK
EDGE OF THE RAIN EXTENDED THROUGH THE NORTHERN AND CENTRAL PARTS
OF NEW JERSEY. BOTH FEATURES WILL CONTINUE TO LIFT TO THE
NORTHEAST.

MEANWHILE, THE BACK EDGE OF THE LOW CLOUDS EXTENDED ACROSS
EASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY. CONDITIONS WERE
IMPROVING RAPIDLY TO THE WEST AND SOUTHWEST IN THE SUSQUEHANNA
RIVER VALLEY OF PENNSYLVANIA AND ON THE DELMARVA. THE CLEARING
WILL CONTINUE TO WORK ITS WAY TO THE NORTHEAST AND WE ARE
EXPECTING PARTLY SUNNY SKIES THROUGHOUT OUR REGION FOR TODAY.

WITH NOT MUCH OF AN INITIAL COLD PUNCH BEHIND THE DEPARTING
SYSTEM, TEMPERATURES SHOULD RISE INTO OR REMAIN IN THE 40S AND
LOWER 50S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE UPPER LOW THAT WAS LOCATED OVER WISCONSIN EARLY THIS MORNING
SHOULD BEGIN TO PROGRESS TO THE EAST TODAY. IT IS FORECAST TO
BECOME AN OPEN WAVE BEFORE ITS AXIS PASSES OVER OUR REGION ON
MONDAY.

THE SYSTEM IS EXPECTED TO BRING SOME LIGHT PRECIPITATION, MAINLY
TO THE NORTHERN AND CENTRAL PARTS OF OUR REGION, FROM LATE TONIGHT
INTO MONDAY MORNING. UP NORTH, IT SHOULD BE COLD ENOUGH FOR A BIT
OF LIGHT SNOW. ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH.
FOR THE CENTRAL PART OF OUR FORECAST AREA, WE ARE ANTICIPATING A
MIX OF LIGHT RAIN AND SNOW.

A REINFORCING UPPER LEVEL SHORT WAVE IS EXPECTED TO DROP DOWN
FROM THE NORTHWEST ON MONDAY NIGHT. IT WILL BRING SOME COLD AIR
AND GUSTY WINDS FOR TUESDAY. THE FORECAST WIND SPEEDS AT 925 HPA
OF 35 TO 40 KNOTS MAY MIX DOWN TO THE SURFACE AS GUSTS AT THAT
TIME.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE AT THE SURFACE AND ALOFT SHOULD KEEP CONDITIONS
COLD BUT TRANQUIL FOR THE MIDDLE OF THE WEEK.

IT CONTINUES TO APPEAR AS THOUGH WE WILL BE DEALING WITH ANOTHER
COASTAL LOW LATE IN THE WEEK. WHILE THE GFS AND THE ECMWF HAVE
BEEN DIFFERING IN THE DETAILS FROM RUN TO RUN, THEY SEEM TO AGREE
ON THE GENERAL IDEA. AS A RESULT, WE WILL MAINTAIN CHANCE POPS IN
THE FORECAST FOR MAINLY SNOW.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MANY OF OUR TAF SITES ARE BEGINNING TO CLEAR OUT EARLY THIS
MORNING, AND THIS CLEARING TREND SHOULD CONTINUE THROUGH THE
MORNING HOURS FOR ALL SITES. UNTIL THEN, WE WILL HAVE A RANGE OF
FLYING CONDITIONS, RANGING FROM LIFR TO VFR AND EVERYTHING IN
BETWEEN. ALL SITES SHOULD BE VFR BY MID-MORNING, AND THE REST OF
THE DAY SHOULD BE FAIRLY NICE. WINDS WILL BE WEST TO NORTHWEST
THROUGH THE DAY, AND THERE MAY BE A FEW GUSTS AROUND 15 TO 20 KTS
THIS AFTERNOON. A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA
LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. THIS MAY PRODUCE SOME
SCATTERED SNOW SHOWERS, AND IF ANY DO OCCUR, THEY COULD
TEMPORARILY REDUCE VSBYS AND CIGS. THIS FRONT SHOULD BE QUICK, AND
BE OUT BY SUNRISE MONDAY.

OUTLOOK...
MONDAY AND TUESDAY ARE EXPECTED TO BE QUITE WINDY WITH WIND GUSTS
AT LEAST 25 TO 30 KTS, BUT OTHERWISE VFR. HIGH PRESSURE WILL
BRIEFLY BUILD IN ON WEDNESDAY, PROVIDING FOR FAIR FLYING
CONDITIONS, BUT ANOTHER COASTAL STORM IS POSSIBLE LATE IN THE
WEEK, WHICH COULD PRODUCE POOR CONDITIONS AGAIN.

&&

.MARINE...
THE FRONTAL BOUNDARY AND ASSOCIATED LOW PRESSURE SYSTEM ARE
ALMOST OUT OF THE AREA, AND SHOULD CLEAR OUT OF THE AREA LATER
THIS MORNING. BEHIND THIS SYSTEM, WINDS TODAY WILL LIKELY BE BELOW
SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SEAS ARE STILL HIGH FROM
YESTERDAY, AND WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS.
THEREFORE, WE HAVE EXTENDED THE ADVISORY THROUGH MONDAY NIGHT. A
WEAK COLD FRONT IS EXPECTED TO CROSS THE WATERS LATE SUNDAY NIGHT
INTO EARLY MONDAY MORNING AND BEHIND THIS FRONT, WINDS WILL GET
QUITE WINDY FOR MONDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES
WILL LIKELY NEED TO BE EXTENDED THROUGH AT LEAST TUESDAY, WITH THE
POSSIBILITY OF GALE WARNINGS BEING NEEDED TUESDAY. WEDNESDAY
SHOULD BE A FAIRLY NICE DAY AS HIGH PRESSURE MOVES IN, BUT THERE
IS THE POSSIBILITY OF ANOTHER COASTAL STORM LATE IN THE WEEK INTO
NEXT WEEKEND.

&&

.HYDROLOGY...
WHILE THE RAIN HAS ENDED, WE WILL NEED TO ALLOW THE RUNOFF TO
CONTINUE TO WORK ITS WAY THROUGH THE RIVER SYSTEMS IN OUR REGION.
WHILE THERE HAVE BEEN RISES ON THE LARGE RIVERS, THEY WILL REMAIN
BELOW FLOOD STAGE.

AFTER DAYBREAK, FLOOD WARNINGS WILL LIKELY CONTINUE FOR THE
NESHAMINY CREEK IN PENNSYLVANIA, AS WELL AS THE FOLLOWING
LOCATIONS IN NEW JERSEY...THE MILLSTONE RIVER, THE MANASQUAN
RIVER, THE METEDECONK RIVER, RANCOCAS CREEK (NORTH BRANCH) AND THE
MAURICE RIVER.

WE WILL ALSO BE KEEPING AN EYE ON A FEW SPOTS IN THE PASSAIC
RIVER BASIN.

THE WARNING FOR THE NESHAMINY CREEK WILL LIKELY END THIS MORNING.
THE AFFECTED WATERWAYS IN NEW JERSEY ARE MAINLY SLOW RESPONDERS
AND MOST OF THOSE WARNINGS WILL LIKELY CONTINUE INTO TONIGHT OR
MONDAY.

&&

.TIDES/COASTAL FLOODING...
ALL TIDE SITES SHOULD NOT HAVE ANY PROBLEMS TODAY. HOWEVER, WE
WILL HAVE TO WATCH CAMBRIDGE, MD JUST IN CASE THE WATER DOES NOT
EVACUATE THE CHESAPEAKE BAY QUICK ENOUGH BEFORE THE NOON HIGH
TIDE. THE HIGH TIDE YESTERDAY REACHED FLOOD STAGE, AND WITH A
WESTERLY FLOW, THE WATER MAY PUSH ON THE EASTERN SHORE AGAIN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...ROBERTSON
MARINE...ROBERTSON
HYDROLOGY...IOVINO
TIDES/COASTAL FLOODING...ROBERTSON
Hazardous weather outlook, Dec 27, 4:35 AM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EST SUN DEC 27 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-281100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
435 AM EST SUN DEC 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

IT IS EXPECTED TO BE QUITE WINDY AND COLD ON TUESDAY.

ANOTHER COASTAL STORM IS POSSIBLE AROUND NEW YEARS DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-281100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
435 AM EST SUN DEC 27 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ALSO, IT IS EXPECTED TO BE QUITE WINDY ON TUESDAY.

ANOTHER COASTAL STORM IS POSSIBLE AROUND NEW YEARS DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-281100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
435 AM EST SUN DEC 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

IT IS EXPECTED TO BE QUITE WINDY ON TUESDAY.

ANOTHER COASTAL STORM IS POSSIBLE AROUND NEW YEARS DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:10 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset8 hr
Dec 26, 8:34 PM ESTRiver Flood WarningPHISomerset39 hr
Dec 26, 10:12 PM ESTAreal Flood WarningPHICumberland, Salem12 hr
Dec 27, 2:36 AM ESTAreal Flood WarningPHIMonmouth, Ocean36 hr
Dec 27, 8:41 AM ESTRiver Flood WarningPHIMiddlesex, Somerset7 hr
Dec 27, 8:41 AM ESTRiver Flood WarningPHIMorris33 hr
Dec 27, 9:44 AM ESTAreal Flood WarningPHIAtlantic, Cumberland, Salem48 hr
Dec 27, 11:01 AM ESTRiver Flood WarningPHIMiddlesex, Somerset8 hr
Dec 27, 2:51 PM ESTGale WatchPHI13 hr

Nearby

River Flood Warnings in New Jersey, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.